# SDR DALA2022053103742

- Difficulty date: March 7, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 66,707 hours, 21,951 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 LIGHTNING STRIKE ON SKIN AT STA. 456.6 BETWEEN STR. 4L AND 5L. CORRECTIVE ACTION: LIGHTNING STRIKE ON SKIN AT STA 456.6 BETWEEN STR 4L AND 5L WAS ACCOMPLISHED REPAIR ON NRC 00187 PER PRI 599578-14 REV. 1 AND REV. 2. (2147473)
